# SDR QXEA9800346

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafing
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT MAIN LANDING GEAR INBOARD DOOR IS CHAFFING AGAINST FUSELAGE STRUCTURE AT OUTBOARD AFT EDGE OF WHEEL WELL.  REPAIRED IAW HORIZON AIR EA 4-53-372.
